# SDR 2007UALA01482

- Difficulty date: May 10, 2007
- Submitted: May 18, 2007
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Cylinder
- Condition: Low Pressure
- Location: Evac Slide
- Component: Slide, Aircruisers
- Component part number: D30654122U1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE IN CYLINDER NOT IN LIMITS.  NO LEAK WAS FOUND.  REPLACED WITH ANOTHER BOTTLE.
